# SDR GTIA2024022037927

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 28,265 hours, 12,536 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Deoiler
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED DIRTY SOCK SMELL IN CRUISE. TURNED OFF PACK 2 AND FUME DISSAPATED-PERFORMED TSM 05-50-00-810-831-A TO IDENTIFY SOURCE. DESISION TABLE POINTED TO ENG 2 PER TSM 71-00-00-810-847 FOUND ENG #2 DEOILER VENT LEAKING. R+R DEOILER CARBON SEAL ON ENG #2 PER AMM 72-60-31. IDLE LEAK CHECK OK NO LEAKS NOTED. SEE L/P 3498210-2 FOR DECINTAMINATION OF PACKS
